Digestive Disorders / Gastroenterology Expert Forum
Headaches
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Headaches

I have been getting headaches for the past several days as well
as discomfort/soreness in my upper stomach.  Feeling just tired and blah.  Been taking Nexium for two weeks now and I'm suspecting these are side effects.  I still get burning, especially after I eat and still have weight loss.  If I had to measure the way I feel today versus how I felt three weeks ago, I am better because I have an appetite where I didn't early on.
But these new symptoms have me concerned because I feel so wiped out.

I called the doctor yesterday (have an app't next week) to tell him that I am still having symptoms even with the double dose of Nexium - he said to take one over the counter Pepcid until I see him.  I absolutely hate taking this stuff especially where I think it's the Nexium making me feel this way.  Any suggestions?
Related Discussions
4 Comments
Blank
Avatar_n_tn
My doctor put me on Nexium too awhile back when I told him
I was getting alot of heartburn.While I was taking them I would get sharp pains in my left side and these weird headaches with almost a metalic feeling to them.
I stopped taking them and now take Pepcid Complete..it's like a big chewable tum or rolaid and I feel much better but I also stay away from foods and acidy drinks which would increase my heartburn.
What works for me may not work for you though you may want to discuss other options with your doctor.
Hope you feel better soon :)
Blank
Avatar_n_tn
Thanks, I think my problem is more than just heartburn.  There is a definite irritation going on.  If the Nexium was working, then I would be okay with it for the short term but taking it for almost two weeks now with little or no relief has me concerned.  

Do you (or others) know how long you're suppose to give a PPI to feel total relief?
Blank
Avatar_n_tn
I switched from Nexium to Zantac (perscription) and feel much better after 2 weeks
Blank
Avatar_n_tn
I am having very simular symtoms (symptoms) a bloating pain under left rib cage, loss of appetite a few weeks ago also headaches and have been going for some tests. You should see a gastroenterolagist not just a pcp.
This could be a condition called gerd or acid reflux. I have had an upper end oscopy done and now going for a ct scan. let me know how you make out.
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank